# SDR ABXR2020032000017

- Difficulty date: February 28, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N360CM
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 99,843 hours, 16,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145T8750158
- Condition: Dented
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WHEEL WELL PRESSURE DECK IS DENTED AT BS 972, RBL 15. ACCESS IS THROUGH THE CABIN FLOOR PANEL. DAMAGE OUT OF LIMITS  REPAIRED IAW B767 SRM 53-50-51 REPAIR 1
